# SDR DALA2018042402777

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 57,977 hours, 7,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD  EXIT SIGN AT DOOR 3L WILL NOT GO OFF.  RESET CIDS.
